Toggle Main Menu Toggle Search

Open Access padlockePrints

Positive Integral Kernels for Polar Derivatives

Lookup NU author(s): Professor Mihai Putinar


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Putinar M, Shimorin S

Editor(s): Aleman A; Hedenmalm H; Khavinson D; Putinar M

Publication type: Book Chapter

Publication status: Published

Book Title: Analysis of Operators on Function Spaces, The Serguei Shimorin Memorial Volume

Year: 2019

Pages: 251-258

Online publication date: 31/05/2019

Acceptance date: 02/03/2019

Series Title: Trends in Mathematics

Number of Volumes: 1

Publisher: Birkhauser

Place Published: Cham, Switzerland


DOI: 10.1007/978-3-030-14640-5

Library holdings: Search Newcastle University Library for this item

ISBN: 9783030146399